# SDR 96ZZZX4122

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N311ST
- Make and model: Casa C212200
- Aircraft serial: 292
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 21211151142
- Condition: Cracked
- Location: Lt/Rt Wings
- Part time: 9,077 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF BOTH RIGHT AND LEFT WINGS PER CASA COM LETTER 212-224, FOUND STIFFENER ANGLES AFT OF FALSE SPAR CRACKED.
